MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Catalog Number NTSE-022115-UDH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: first name: (b)(6).G4 ¿ pma/510(k) #: exempt.H3 ¿ the device is not being returned for evaluation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the distal end of ncircle tipless stone extractor broke at the beginning of the procedure.The procedure was completed with a new device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25564066
Report Number1820334-2026-00654
Device Sequence Number10077633
Product Code FFL
UDI-Device Identifier00827002187788
UDI-Public(01)00827002187788(17)280606(10)16634734
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTSE-022115-UDH
Device Lot Number16634734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown